# SDR SIMA202401210003

- Difficulty date: January 10, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 20,655 hours, 13,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fr 13 -15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH TRACK, 2 PLACES BETWEEN FR13 AND FR15 AND Y-10.75 (LEVEL 2 CORROSION) (MAJOR REPAIR) -C/A-BLENDED CORROSION ON LH SEAT TRACK BEAM IAW EMB 175 SRM 51-10-03. BLENDED AREA MEASURED D=.053, FOUND TO BE OUT OF LLOWABLE LIMITS OF SRM 53-10-10/AD01.LOCATED AND DRILLED HOLES IAW EMB 175 SRM 51-40-02, TREATED AND PRIMED HOLES IAW EMB 175 SRM 51-23-04 AND 51-23-05. INSTALLED TRACK BETWEEN FR 12 TO FRM 20 IAW EMB 175 SRM 51-40-08 TOP COATED FASTENERS AND APPLIED CIC IAW EMB 175 CPM 51-25-00.
